i have been taking paxil for more then a year now. I take it for panic and anxiety attacks. I was prescribed zoloft but i got immune to it and it no longer helped my attacks. Paxil seemed to be working better, but now i have gone into a deep depression. I was depressed before, but it seemed to go away. It is back now and worse then ever. I have no ambition to do anything. i isolate my self from my boyfriend and people that i normally use to talk to everyday. Although paxil does take care of my panic and anxiety attacks, it is making me very depressed. I'm very much at a loss. Please help!
Hello foxracing28. I understand your concern and worry. I currenty take paxil for my anxiety and mirtazapine (remeron) for sleep and depression. There are a number of antidepressants that can be taken that work well while on paxil. Remeron, wellbutrin, and seroquel to name a few. You might ask your doctor to perhaps put you on one of these, or a similiar medication. Best of wishes,
my marriage of 21yrs I thought had ended I couldn't handle life,got put on paxil to help,it did i thought,I became a sponge for all and had no fight to the point life hurt to much to want to live.got sick couldn't keep meds down,started feeling better with kidney infection realized I want to live again life is good I can care instead of cry i can be happy w\out worry ,now i'm dealing with side effects of withdraws,but I love life again,I want to live,shop,ware makeup,I feel worthy again,I'll never take paxil again.even some hurt feels good because I'm worthy
Hello foxracing28. Do not worry. You need to contact your prescribing doctor and let them know about the change in your symptoms. He/she will probably want to see you so that she can assess you further. You probably n eed an additional antidepressant or have your medications changed. You should not be experiencing depression after being on Paxil for a year. Sometimes a stressful situation can increase our symptoms but you definately need to be evaluated by your doctor so that you can receive the right treatment regime. Please contact your doctor. I wish you the best! Sweetie Pie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2013 • 6 answers
Updated 26 Jan 2011 • 4 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Updated 19 Sep 2016 • 9 answers
Updated 21 Nov 2016 • 1 answer
Updated 26 Jun 2017 • 1 answer